The block by block method with Romberg quadrature for solving nonlinear Volterra integral equations on the large intervals

Authors

  • R. Katani Univ. Tabriz, Iran
  • S. Shahmorad Univ. Tabriz, Iran

Abstract

We investigate the numerical solution of nonlinear Volterra integral equations by block by block method, which is useful specially for solving integral equations on large-size intervals. A convergence theorem is proved that shows that the method has at least sixth order of convergence. Finally, the performance of the method is illustrated by some numerical examples.

Published

25.07.2012

Issue

Section

Research articles

How to Cite

Katani, R., and S. Shahmorad. “The Block by Block Method With Romberg Quadrature for Solving Nonlinear Volterra Integral Equations on the Large Intervals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 7, July 2012, pp. 919-31, https://umj.imath.kiev.ua/index.php/umj/article/view/2628.